Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 95, NWS Quad Cities, IA

July 13, 2015Bureau County, Putnam County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 13, 2015, 8:21 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 8:21 PM CDT (01:21 UTC)
Expired
Jul 13, 2015, 8:51 PM CDT
In force
30 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bureau County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:30 PM CDTTSTM WND DMG1 W Hennepin, ILWIND DAMAGE TO LIVE HEALTHY TREES. LIMBS IN EXCESS OF 2 INCHES IN DIAMETER DAMAGED. REPORT WAS DELAYED...TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:01 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2673 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
2.2
Supercell composite
15.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS53 KDVN 140121
SVRDVN
ILC011-155-140215-
/O.NEW.KDVN.SV.W.0095.150714T0121Z-150714T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
821 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
  SOUTHEASTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 915 PM CDT

* AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUREAU
  JUNCTION...OR NEAR PRINCETON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
  WYANET...TISKILWA...DALZELL...BUREAU JUNCTION...DEPUE...BUREAU...
  MARK...CHERRY...MALDEN...SEATONVILLE...STANDARD...MILO...
  HOLLOWAYVILLE AND OTTVILLE.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 50 AND
72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
ILLINOIS.

LAT...LON 4120 8960 4142 8959 4143 8917 4120 8916
TIME...MOT...LOC 0121Z 262DEG 40KT 4132 8941 

HAIL...1.00IN
WIND...60MPH
 
$$

HAASE
3 follow-up statements
658 
WWUS53 KDVN 140133
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT MON JUL 13 2015

ILC011-155-140215-
/O.CON.KDVN.SV.W.0095.000000T0000Z-150714T0215Z/
PUTNAM IL-BUREAU IL-
833 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN PUTNAM AND SOUTHEASTERN BUREAU COUNTIES...

AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HENNEPIN...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
DALZELL...BUREAU JUNCTION...DEPUE...BUREAU...MARK...SEATONVILLE...
STANDARD...HOLLOWAYVILLE...OTTVILLE...SPRING VALLEY AIRPORT...
FLORID...COAL HOLLOW AND LAKE THUNDERBIRD.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 66 AND
72.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
ILLINOIS.

LAT...LON 4120 8945 4139 8944 4140 8917 4120 8916
TIME...MOT...LOC 0132Z 262DEG 40KT 4128 8932 

HAIL...1.00IN
WIND...60MPH
 
$$

HAASE
400 
WWUS53 KDVN 140145
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 PM CDT MON JUL 13 2015

ILC011-140154-
/O.CAN.KDVN.SV.W.0095.000000T0000Z-150714T0215Z/
BUREAU IL-
845 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUREAU COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
ILLINOIS.

LAT...LON 4120 8916 4120 8934 4128 8933 4130 8933
      4131 8929 4131 8916
TIME...MOT...LOC 0144Z 262DEG 40KT 4126 8922 

$$

ILC155-140215-
/O.CON.KDVN.SV.W.0095.000000T0000Z-150714T0215Z/
PUTNAM IL-
845 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN PUTNAM COUNTY...

AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRANVILLE...OR
NEAR HENNEPIN...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HENNEPIN...GRANVILLE...MARK...STANDARD AND FLORID. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
ILLINOIS.

LAT...LON 4120 8916 4120 8934 4128 8933 4130 8933
      4131 8929 4131 8916
TIME...MOT...LOC 0144Z 262DEG 40KT 4126 8922 

HAIL...1.00IN
WIND...60MPH
 
$$

HAASE
016 
WWUS53 KDVN 140151
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
851 PM CDT MON JUL 13 2015

ILC155-140200-
/O.CAN.KDVN.SV.W.0095.000000T0000Z-150714T0215Z/
PUTNAM IL-
851 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
ILLINOIS.

LAT...LON 4120 8916 4120 8934 4128 8933 4130 8933
      4131 8929 4131 8916
TIME...MOT...LOC 0146Z 262DEG 40KT 4126 8919 

$$

HAASE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:11 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 13, 6:11 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
611 PM CDT MON JUL 13 2015

.SYNOPSIS...
ISSUED AT 330 PM CDT MON JUL 13 2015

LATEST MESOSCALE ANALYSIS WAS INDICATING INCREDIBLY HIGH SFC DPTS IN THE
UPPER 70S TO AROUND 80 BEING POOLED ACRS THE DVN CWA...AND ENOUGH
AMBIENT HEATING FOR TEMPS AROUND 90. THIS MAKING FOR EXTREME
INSTABILITY WITH SBCAPES OF 6000 TO OVER 7000 J/KG ACRS MUCH OF THE
CWA INTO CENTRAL IL. EARLIER 18Z SOUNDING ALSO INDICATED A
SUBSTANTIAL WARM WEDGE/CAP ALOFT CENTERED AROUND H85 MB KEEP A LID
ON THE CAULDRON FOR NOW. THE MAIN INSTABILITY GRADIENT ORIENTED
FROM NNW-TO-SSE HAS MIGRATED TO THE EAST ACRS WI INTO EAST CENTRAL
IL AND MAY BE A CONVECTIVE FOCUS OR STORM HIGHWAY LATER THIS
EVENING. SOUNDING ALSO INDICATED CONVECTIVE TEMPS IN THE UPPER
90S. HIGH BASED/ELEVATED SHOWERS AND STORMS SKIRTING EAST ACRS FAR
NORTHERN MO. WATER VAPOR LOOP INDICATING VORT COMPLEX ALOFT MOVING
EAST- SOUTHEAST ACRS ND INTO CENTRAL MN ATTM.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 330 PM CDT MON JUL 13 2015

THIS EVENING AND TONIGHT...WITH DANGEROUS HEAT INDEX READINGS OUT
THERE...OF COURSE WILL LET THE PREVIOUSLY UPGRADED HEAT WARNING
AND LINGERING ADVISORY RIDE THROUGH 8 PM CDT. STILL FEEL THE
POTENTIAL IF ANYTHING INITIATES LOCALLY WILL BE IN THE LINGERING
CU FIELD OF NORTHEASTERN INTO EAST CENTRAL IA INTO NORTHWESTERN
IL...WITH AREAS EAST OF A LINE FROM DBQ IA TO PRINCETON IL MORE
FAVORABLE. IF IT GOES...COULD BE EXPLOSIVE CONVECTIVE DEVELOPMENT
IN THESE AREAS WITH ALL MODES OF SEVERE POSSIBLE. OTHER
DEVELOPMENT TAKING OFF NOW ACRS EAST CENTRAL/SOUTHEASTERN MN INTO
NORTHWEST WI COULD HAVE A CHANCE TO PROPAGATE SOUTHEASTWARD AND
CLIP THE NORTHEASTERN CWA LATER THIS EVENING...BUT CURRENTLY
IDENTIFIED MEAN STEERING FLOW ACRS THE UPPER MS RVR VALLEY SHOULD
TAKE BULK OF THIS ACTIVITY TO THE NORTHEAST OF THE DVN CWA. WILL
ADJUST POPS ACCORDINGLY. POST FRONTAL NORTHWEST FLOW TO DRY DPTS
OUT LATER TONIGHT INTO TUE MORNING.

TUESDAY...SECONDARY VORT EMBEDDED IN NORTHWESTERLIES TO LEE OF PLAINS
UPPER RIDGE MAY KICK OFF MORE SCTRD SHOWERS AND STORMS ACRS THE
WESTERN GRT LKS BY AFTERNOON...AND POSSIBLY INTO THE NORTHEASTERN
THIRD OF THE DVN CWA. STILL A WARM DAY WITH HIGHS IN THE MID TO
UPPER 80S BUT NOT QUITE AS OPPRESSIVE DPTS IN THE MID 60S TO NEAR 70.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 PM CDT MON JUL 13 2015

QUICK LOOK AT THE EXTENDED...THE NEXT MAIN CHC OF ORGANIZED STORMS
WILL COME THU AFTERNOON AND EVENING AS A RIDGE-RIDING VORT IS
PROGGED TO COME ACRS THE REGION AT A FAVORABLE TIME FOR CONVECTION.
EARLY INDICATIONS OF HEAVY RAIN AND SOME SEVERE STORM POTENTIAL IF
THE MEDIUM RANGE SOLUTIONS HAVE THE TIME AND PROPAGATION PATH
CORRECT. AFTER THAT...LONGER RANGE PROGS SUGGEST UPPER RIDGE
MIGRATION ACRS THE LOWER TO MID MS RVR VALLEY MAY SHUNT THE MAIN
STORMS TRACK JUST OFF TO THE NORTH OF THE CWA LIKE A MORE NORMAL
DEEP SUMMER PATTERN...ACRS THE DAKOTAS...MN AND INTO WI/GRT LKS. BUT
CAN/T RULE OUT SOME OF THIS ACTIVITY OR A PORTION OF AN MCS BLEEDING
DOWN INTO PORTIONS OF THE CWA ONE OF THE WEEKEND NIGHTS OR EARLY
MORNING PERIODS. THIS PATTERN ALSO TO BRING HIGH HEAT POTENTIAL WITH
TEMPS UP IN THE 90S WITH PLENTY OF HUMIDITY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 608 PM CDT MON JUL 13 2015

VFR CONDITIONS TO PREVAIL THE NEXT 24 PLUS HOURS. WEAK HIGH PRESSURE
WILL BRING NW WINDS OF 5 TO 15 KTS AND FAIR SKIES.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BENTON-CLINTON-
     JACKSON-JONES-LINN.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CEDAR-DES
     MOINES-HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LEE-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CARROLL-WHITESIDE.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR BUREAU-
     HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
     ISLAND-WARREN.

MO...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CLARK-
     SCOTLAND.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...NICHOLS
Hazardous weather outlook, Jul 13, 4:28 AM CDT, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
428 AM CDT MON JUL 13 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-140930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
428 AM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER...THERE IS A THREAT OF SEVERE THUNDERSTORMS THIS
MORNING AND AGAIN LATER THIS AFTERNOON AND EVENING. THE MAIN
THREAT IS DAMAGING WINDS...AND ADDITIONALLY THERE IS A RISK OF
TORNADOES THIS AFTERNOON AND EARLY EVENING. THE SEVERE RISK IS
GREATER EAST OF A LINE FROM DUBUQUE TO THE QUAD CITIES TO
BURLINGTON IOWA AND RELATIVELY LOWER TO THE WEST.

EXTREME HEAT...TEMPERATURES IN THE UPPER 80S TO LOWER 90S WITH DEW
POINTS WELL INTO THE 70S WILL PUSH HEAT INDEX VALUES UP TO OR
ABOVE 100 DEGREES THIS AFTERNOON. SINCE THIS IS THE FIRST HEAT
EPISODE OF THE SEASON...WE HAVE HAD LITTLE OPPORTUNITY TO
ACCLIMATE...THUS IMPACTS ARE MORE LIKELY ESPECIALLY FOR
INDIVIDUALS WHO ARE ACTIVE OUTDOORS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY MAINLY EAST OF THE
MISSISSIPPI. SEVERE STORMS ARE NOT EXPECTED.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT
THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE A SEVERE THREAT.

VERY WARM AND HUMID CONDITIONS ARE EXPECTED ACROSS THE AREA ON
SATURDAY. HEAT INDEX VALUES MAY BE AROUND 100.

SATURDAY NIGHT AND SUNDAY THERE IS ANOTHER CHANCE OF
THUNDERSTORMS. IT IS TOO EARLY TO DETERMINE A SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

WOLF/08

In the hours before

Local storm report, Jul 13, 5:44 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
544 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND GST     RUTLEDGE                40.31N 92.09W
07/13/2015  E60 MPH          SCOTLAND           MO   TRAINED SPOTTER

            ALONG WITH PEA SIZED HAIL

0543 PM     TSTM WND DMG     NNE RUTLEDGE            40.32N 92.08W
07/13/2015                   SCOTLAND           MO   TRAINED SPOTTER

            12 TO 16 INCH TREES DOWN

&&

DC
Local storm report, Jul 13, 5:46 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             LE CLAIRE               41.60N 90.36W
07/13/2015  E1.75 INCH       SCOTT              IA   PUBLIC

            QUARTER TO GOLF BALL HAIL

&&

ERVIN
Local storm report, Jul 13, 6:03 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             GENESEO                 41.45N 90.15W
07/13/2015  M1.50 INCH       HENRY              IL   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZED HAIL

&&

DC
Local storm report, Jul 13, 7:06 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
706 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             GENESEO                 41.45N 90.15W
07/13/2015  M1.25 INCH       HENRY              IL   LAW ENFORCEMENT

&&

DC
Special weather statement, Jul 13, 8:02 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
802 PM CDT MON JUL 13 2015

ILC011-155-195-140200-
PUTNAM-BUREAU-WHITESIDE-
802 PM CDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL PORTIONS OF NORTHWEST ILLINOIS...

AT 800 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ROCK FALLS TO NEAR PRINCETON...AND MOVING SOUTHEAST AT
25 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ROCK FALLS...PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...
GRANVILLE...WALNUT...LADD...WYANET...SHEFFIELD...TISKILWA...
TAMPICO...LA MOILLE...DALZELL...BUDA...BUREAU JUNCTION...MCNABB...
DEER GROVE...DEPUE AND MC NABB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 39 AND 72.
 INTERSTATE 88 BETWEEN MILE MARKERS 31 AND 32...AND BETWEEN MILE
MARKERS 35 AND 44.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE PONDING OF WATER ON ROADS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
      4123 8964 4123 8974 4153 8986 4158 8986
      4158 8988 4176 8988 4178 8963 4159 8963
      4158 8917 4110 8916
TIME...MOT...LOC 0100Z 240DEG 28KT 4177 8972 4142 8948

HAASE
Local storm report, Jul 13, 8:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
820 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             4 SE WALNUT             41.52N 89.54W
07/13/2015  M0.88 INCH       BUREAU             IL   PUBLIC

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:02 PM CDTSpecial Weather StatementDVNBureau, Putnam58 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.